Open Access
Translator Disclaimer
2002 On Real-oriented Johnson–Wilson cohomology
Po Hu
Algebr. Geom. Topol. 2(2): 937-947 (2002). DOI: 10.2140/agt.2002.2.937

Abstract

Answering a question of W S Wilson, I introduce a 2–equivariant Atiyah–Real analogue of Johnson–Wilson cohomology theory BPn, whose coefficient ring is the n–chromatic part of Landweber’s Real cobordism ring.

Citation

Download Citation

Po Hu. "On Real-oriented Johnson–Wilson cohomology." Algebr. Geom. Topol. 2 (2) 937 - 947, 2002. https://doi.org/10.2140/agt.2002.2.937

Information

Received: 23 July 2002; Accepted: 3 October 2002; Published: 2002
First available in Project Euclid: 21 December 2017

zbMATH: 1025.55003
MathSciNet: MR1936976
Digital Object Identifier: 10.2140/agt.2002.2.937

Subjects:
Primary: 55P42, 55P91
Secondary: 55T25

Rights: Copyright © 2002 Mathematical Sciences Publishers

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2 • No. 2 • 2002
MSP
Back to Top